# SDR SIMA201811298002

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 6,836 hours, 4,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT INDICATOR STRIPS WORN AT FWD GALLEY CLOSET AND SEATS 9DF-10DF AND 14DF-C/A-REMOVED AND REPLACED PHOTOLUMINESCENT INDICATOR STRIPS AT FWD GALLEY CLOSET AND SEATS 9DF-10DF AND 14DF IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
